MAUDE Adverse Event Report: CAREFUSION, INC VITAL NEIVERT NDL HLDR 1OFFSET RING 5IM; HOLDER, NEEDLE, GASTROENTEROLOGIC

CAREFUSION, INC VITAL NEIVERT NDL HLDR 1OFFSET RING 5IM; HOLDER, NEEDLE, GASTROENTEROLOGIC
Model Number RH2551
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/05/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 10aug2015 customer advocacy sent the customer an email acknowledging receipt of the complaint, providing the complaint number, and inquiring if additional information was available.Confirmation was also requested from the customer that there was no patient impact associated with the reported issue.Customer advocacy contact information was provided.Pictures of the sample were sent to the supplier and an evaluation determined improper use by the customer was the cause of the instrument tip breaking off.
 
Event or Problem Description
Distributor, (b)(4), called to verbally state that the end user was using the item during a procedure and it broke off.The broken part was retrieved.It was verified with end user that there was no patient harm.On 27aug2015 additional information was provided.This incident occurred while closing a surgical site.A piece of the instrument fell into the surgical site and was retrieved by the surgeon with another instrument.An x-ray was performed on the patient to confirm the location of the broken off piece of the instrument.The procedure was completed as planned with the expected outcome without complications.

Brand Name
VITAL NEIVERT NDL HLDR 1OFFSET RING 5IM
Common Device Name
HOLDER, NEEDLE, GASTROENTEROLOGIC
Manufacturer (Section D)
CAREFUSION, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key10832974
Report Number1423507-2020-00054
Device Sequence Number2914097
Product Code FHQ
UDI-Device Identifier10885403114168
UDI-Public(01)10885403114168
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRH2551
Device Catalogue NumberRH2551
Device Lot NumberXHEV11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2015
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/06/2015
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;